Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Approximate topology on $ {\rm Rep}(A)$


Author: Sa Ge Lee
Journal: Proc. Amer. Math. Soc. 86 (1982), 461-463
MSC: Primary 46L05; Secondary 46K10
DOI: https://doi.org/10.1090/S0002-9939-1982-0671216-3
MathSciNet review: 671216
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a $ {C^*}$-algebra and Rep$ (A)$ the set of all nondegenerate representations of $ A$. We define a new topology on Rep$ (A)$ and study the relations with the point weak topology of Rep$ (A)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46K10

Retrieve articles in all journals with MSC: 46L05, 46K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671216-3
Keywords: Approximate equivalence, approximate topology, weak topology, Jacobson topology
Article copyright: © Copyright 1982 American Mathematical Society